# SDR AALA20060492

- Difficulty date: July 25, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  CEILING EMERGENCY LIGHTS AT ROWS 29 TO 32 INOPERATIVE.  REPLACED BATTERY PACK AT AFT RIGHT HAND LAVATORY FOR CEILING EMERGENCY LIGHTS AT ROWS 29 TO 32. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
